Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What should i do if someone take a overdose of Piriton ?

my friend just took 10 tablets of piriton 45 minutes ago. now she s feeling dizzy. she s 27yrs old and a mother of 2yr old girl. its actually a case of attempted suicide . wot should I do to avert d effect of d piriton now. thank u
Asked On : Sun, 12 Jun 2011
Answers:  1 Views:  3323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Give warm water with salt and try for vomiting,
Give milk,butter and plenty of water to dilute the piriton and prevent more absorption from intestine,
Effect of tablet will remain for few hours,gradually it will be ok.
If dizziness persists then take him to ER.
ok and bye.
Answered: Sun, 12 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor